# SDR SWAA2022051707807

- Difficulty date: May 13, 2022
- Submitted: May 17, 2022
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 35,105 hours, 21,348 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFTY OF L-1 DOOR INOP / [01] RELAMPED OPS CHK GOOD
